Mathematische Zeitschrift

, Volume 217, Issue 1, pp 1–4

A counterexamle to the strong real Jacobian conjecture

  • Sergey Pinchuk
Article

DOI: 10.1007/BF02571929

Cite this article as:
Pinchuk, S. Math Z (1994) 217: 1. doi:10.1007/BF02571929

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Sergey Pinchuk
    • 1
    • 2
  1. 1.Department of MathematicsBashkir State UniversityUfaRussia
  2. 2.Department of MathematicsIndiana UniversityBloomingtonUSA

Personalised recommendations